# SDR QXEA2018071800261

- Difficulty date: July 15, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 22,327 hours, 24,046 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK 10 FROM FS X -39 TO FS X 10.50 RBL Y 9.25. SEAT TRACK 10 REMOVED AND REPLACED WITH NEW SERVICEABLE PART AT FS X -39 TO FS X 10.50 RBL Y 9.25 IAW SRM 51-40-15-02-01, 51-42-08-02-01, AND 51-41-05-00-01. BONDING CHECK OF THE GROUNDING POINTS ON THE NEW INSTALLATION CARRIED OUT IAW AMM 51-80-00-260-818.
